Munich Personal RePEc Archive

Non-reactive strategies in decision-form games

Carfì, David and Ricciardello, Angela (2009): Non-reactive strategies in decision-form games. Published in: AAPP | Physical, Mathematical, and Natural Sciences , Vol. LXXXVI, No. 1 (2009): pp. 1-12.

[img]
Preview
PDF
MPRA_paper_29262.pdf

Download (195Kb) | Preview

Abstract

In this paper we propose a concept of rationalizable solution for two-player decision-form games: the solution by iterated elimination of non-reactive strategies. Several original theorems are proved about this kind of solution. We study the relations between solutions by iterated elimination of non reactive strategies and game equilibria. We present an existence theorem for bistrategies surviving the iterated elimination and an existence theorem for solution by iterated elimination in contracting games. We, also, show that an equilibrium of a game survives iterated elimination of non-reactive strategies. At the end we prove a characterization of solvability by iterated elimination of non-reactive strategies.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.